Hello My 7.5 years old child is having stomach ache
Possibly due to gastritis
Thanks for using the Ask a Doctor service.
I have gone very carefully through your query. Your child's problem could be due to gastritis. An overnight long gap between meals would essentially lead to accumulation of stomach acids (which are meant to help in digestion but the food simply does not come). The excess acids thereby collect and irritate the stomach walls which leads to throwing up. This is therefore caused due to the injury caused by stomach acids.
There is no reason to worry if your child has taken an additional dose of cyclopam.
In order to provide relief, you need to ask for the following:
* Avoid spicy food. Take small but frequent meals. Avoid long gaps between meals.
* Give Lanzol Junior tablet (lansoprazole)/Nexium (esomeprazole) XXXXXXX once daily before breakfast.
* Give plenty of green leafy vegetables as well as other sources of dietary fibers. Take fiber supplements like isabgol/psyllium husk or senna. I would insist you to increase the dietary fiber intake.
* Regular playing or exercise for at 1 hour a day to keep the bowel movements proper.
* Give curd or yogurt on daily basis. It contains beneficial bacteria and should help.
Hope that helps.
Let me know if I could help further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for autism spectrum disorder
- What causes loose stools post cesarean operation?
- Suggest treatment for rash on a 4 yr old
- What do light colored skin patches on thigh indicate?
- Suggest treatment for fever and sore throat in a child
- What causes swelling in head of an infant?
- Can Taxim O Forte and Vizylac be given together?
- Suggest treatment for anorectal malformation in a down syndrome child
- What causes vomiting after feeding breast milk?
- Suggest treatment for persistent high fever